MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH II PORT; PORT, CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC PORT-A-CATH II PORT; PORT, CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4055-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device leaked.No patient injury was reported.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.If the product is returned, will reopen this complaint for further investigation.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found no root cause could be determine since the complaint could not be confirmed since no samples or pictures were received for evaluation.Initial reporter sent report to fda? unknown.No information has been received to date.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
DELTEC PORT-A-CATH II PORT
Common Device Name
PORT, CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15453912
Report Number3012307300-2022-19713
Device Sequence Number15173860
Product Code LJT
UDI-Device Identifier10610586023552
UDI-Public10610586023552
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K962695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2024
Device Model Number21-4055-24
Device Catalogue Number21-4055-24
Device Lot Number3860075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown